Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Why am I experiencing soreness after vomiting and bilateral pain in kidney region?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I developed sever vomiting and diarrhea 36 hours ago No vomiting for 10 hours at this time. My question is about abdominal pain. I have bilateral pain where my kidneys are and the pain only happens when I move but the subsides a few minutes later. I know to expect some general soreness after vomiting but this is unlike anything I have ever experienced.
Posted Sun, 12 Jan 2014 in Abdominal Pain
Answered by Dr. Lohit K 13 hours later
Brief Answer: muscle catch/intestinal spasm/infection Detailed Answer: Hi XXXXXXX XXXX, thanks for using XXXXXXX I went through the query and understood your concern. The bilateral pain abdomen after episodes of diarrhea and vomiting may be due to muscle spasm due to sudden contraction of muscles during vomiting or due to infection that may be the reason for vomiting and diarrhea or to intestinal contraction causing spasmodic pain. Since the pain is bilateral its very unlikely to involve kidney as most of the time unilateral involvement occurs if kidney is affected. So for now you need to take plenty of fluids with electrolytes along with antispasmodic drugs. If infected (presents with fever, pain abdomen, foul smelling stool may or may not be associated with mucus and blood) then you need antibiotic for its management. If the pain is due to muscle catch then NSAIDs with musclerelaxant like chlorzoxazone will help you. Hope this explanation is both informative and helpful to you. Feel free to ask if any related query and I will be glad to answer them. Wish you faster recovery and good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor